Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    20
  • views
    2509

Day 6: Mini-Breakout

RubyRoss

816 views

I wrote of great progress too soon. Today, I woke up to larger pimples, some inflamed, on my chin. I was already in the middle of a bad break-out so this isn't suprising. My skin looks much better overall (apart from some flaking).

SQUEAMISHNESS WARNING - The following description is a little disgusting:

I’ve noticed that the consistency of pimples had changed (darker & thicker) and pimples seem to refill with loads of pus to get out. I’m taking this as a sign that the accutane is pushing it all out. Also, my ears are full of waxy pus (I often get ear infections so I'm used to this).

blogentry-366695-0-23005100-1393243866.j



8 Comments


yea im on 80mg, the higher the mg the higher the chance of its never coming back but also the higher chances of side effects and IB. Ive seen alot of doctors putting patients on low doses then raising it each month though so that might be whats happening, next month you might be 40, then 60 ect...also has to do with weight

Share this comment


Link to comment

80mg to start with? I don't think I could handle that much. I think the plan is to build up my dose slowly.

How are you finding it now?

Share this comment


Link to comment

haha yea..honeslty within the first 5 days my body got red itchy and tight and I thought it was going to be really hard but im on day 16 today and I'm not really effected by the side effects besides dry skin. My skin on my face isnt even that dry but normally its oily. Dry lips and dry sclap. I've got the most persistant acne and I weigh 175 so medically I'm actually suppose to be taking 80mg but my derms plan was to just blast the body from the beginning even though it can cause sideeffects/IB. Its been a 6 year ride with my derm and I'm putting my trust into her..some derms definitely build up, she might build me up even higher to honestly im not sure

Share this comment


Link to comment

You've been at the derm for 6 years? I suppose they went through a range of antibiotics. I've been going to doctors for years but they never seemed that concerned. I just turned 30 so the derm immediately suggested accutane as the acne is clearly going no where on its own.

I'm getting some new pimples in odd places - temples & nose - but they are fairly small and easily covered up so I'm happy. My eyes are a little dry and my scalp is flaking like crazy.

Share this comment


Link to comment

Just to commiserate, no matter how "gross" it is. I too seem to produce huge amounts of infections. I get infected cysts under my armpits. They are huge like the size of shooter marbles. Once I squeezed one. Huge mistake doing that. When I lived in Honolulu during law school, I got constant inner ear infections. Bacteria just seems to have it's way with me. Which is why I am hooked, hooked I tell you, on antibiotics. I pop them like pez. If I don't, its too many oozing crusty bumps. Yuck! I have a great dermatologist though and stay on my regimen. I recently tried to add a toner to my regimen and use less tretinoin. Face full of zits. I cannot use any otc products that folks with normal skin use. Sucks! But at least I have my rxs. Peace!

Share this comment


Link to comment

Interesting. I get lots of ear infections too and when I do get an acne outbreak, it just spreads from pore to pore. A slightly dotty alternative therapist once told me that the best way to disinfect the skin is to bathe in a diluted solution of Milton Sterilising Fluid (it’s used to sterilise baby bottles). I haven’t tried it but I was close to giving it a go.

Antibiotics were fantastic for my acne for 10 months then it came back worse than ever before and has not died down since. Prescription skin-creams did little except make my skin super sensitive now. I now only use products designed for sensitive Eczema skin; as a bonus, these are really cheap.

The ooze is awful. How can there be so much crap under the skin? It must be weighing us down. Can't wait to be rid of it.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×